# SDR USAA2009012890199

- Difficulty date: January 27, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 61,688 hours, 27,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 361
- Condition: Low Pressure
- Location: L1 Door
- Part time: 60,921 hours, 27,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7 PHX-ORD - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
